# SDR USAA2009042490968

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 16,990 hours, 6,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 655 - SNA-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING 18C.  REPLACED EMERGENCY LIGHT LENS ON 18C.  OPERATIONAL CHECK WAS GOOD.
